Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Sharp jump in pressure, follow a good lifestyle. Had started Evion LC tabs month ago. Side effects of Evion?

I am a retired Scientist/Engineer of 67,doing no job and happily staying at home.I take two cups of green tea and one cup of black tea daily.My diet is simple,veg mostly.I was maintaining blood pressure in the range 70-80 and 120-130.I started taking Vitamin E supplement Evion LC tablets , one daily for a few months and noticed a sharp jump in my pressure ,entering into unsafe zone; above 90 and 160-170. Now I stopped this supplement for three months and find that my pressure has reverted to original values again Am I right in concluding that Evion LC effects blood pressure adversely? Please enlighten.
Asked On : Thu, 4 Apr 2013
Answers:  1 Views:  437
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Sir/Madam
my first reaction to this query is WHY YOU STARTED TAKING VITAMIN E? American heart association repeatedly says, VITAMIN E supplementation does not improve cardiovascular health and should be taken only in presence of proven clinical deficiency. Anecdotal reports are available which support both rise and fall in BP with vitamin E supplementation. i would rather ask you to look for other factors like BP instrument, persons involved in checking, number of such abnormal readings, dietary/weather changes and other stress factors present at time of higher readings. these are all confounding factors.
i would repeat please do not take vitamin E unless prescribed by a physician for proven clinical indication.
please feel free to discuss further.
Answered: Thu, 4 Apr 2013
I find this answer helpful

 1 user finds this helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor